# SDR DALA2015122107683

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN BETWEEN BEAM 1 AND 2 FWD EDGE AT AFT CARGO COMPARTMENT DOOR. OUTER PAN BETWEEN BEAM 1 AND 2 FWD EDGE AT AFT CARGO COMPARTMENT DOOR, C3 WAS REPAIRED IAW ERA 541561-14, REV ORIG PERMANENT REPAIR.
